# SDR FDEA202204050854

- Difficulty date: April 5, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 33,040 hours, 18,584 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20524110B
- Part serial: 05556
- Condition: Overtemp
- Location: Nr 2
- Part time: 11,830 hours, 7,170 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING,  12,000 FEET, ECAM FOR HOT BRAKES W/ WHEELS PAGE, NR 1 BRAKE TEMP AT 310. ECAM DIRECTED GEAR EXTENDED & BRAKE FANS ON.   BY THE TIME GEAR EXTENDED, NR 1 BRAKE TEMP 325  & CLIMBING. HIGHEST TEMP ON OTHER BRAKES 75. RETRACTED GEAR WHEN TEMP DOWN TO 175. LANDING ROLLOUT, NR 1 BRAKE TEMP UP TO 265 BEFORE BRAKE FAN ON. HIGHEST TEMP ON OTHER BRAKES 110 . PRIOR TO TOW NR 1 TEMP 100, OTHER BRAKES RAGED BTWN 30 - 40. EMERGENCY DECLARED,  TROUBLESHOT IAW TSM 32-47-00.  INSP OF BRAKE AFTER ORHT IAW MM 05-51-16, 2 PUCKS PARTIAL EXTEND. JACKED IAW MM 32-42-27-04 & NR 1 TIRE WOULDN`T ROLL W/ BRAKES RELEASED, NR 2 SPUN FREELY. R & R NR1 BRAKE, IAW MM 32-42-27-04. BRAKES SET & RELEASE NORMAL.   ACFT OK TO CONTINUE.
